Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Having frequent burping, belching and nagging feeling in chest.Concerned

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
am XXXXXXX am having frequent burping, belching and nagging feeling in the chest for the past 3 weeks
Posted Wed, 1 Aug 2012 in Digestion and Bowels
 
 
Answered by Dr. Ajit Naniksingh Kukreja 26 minutes later
Hi

Thanks for posting your query

What I gather from your information is that you are probably suffering from drug - medicine induced gastritis

Commonly seen with steroids and antibiotics

You better add a proton pump inhibitor for seven to ten days before breakfast

Avoid spicy and fermented meals

Add an antacid gel if need be

Hope this helps

Am available for followup queries

Get well soon
Above answer was peer-reviewed by
 
Follow-up: Having frequent burping, belching and nagging feeling in chest.Concerned 15 minutes later
Thanks for your consultation...can i take omeprezol 20 mg for 10 days and Tums......if i have any other questions related to this can i get back to you
 
 
Answered by Dr. Ajit Naniksingh Kukreja 48 minutes later
Hi

You may

And always available for followup queries
Wishing you a healthy life ahead
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor